# SDR SIMA20150123003

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 28,445 hours, 26,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMER LAMP INOPERATIVE.  R & R SERVICE DOOR EMER LIGHT LAMP IAW AMM 33-50-09-000-801-A & 33-50-09-400-801-A.  OPERATIONS CHECKED GOOD.
